I just finished the medrol less than 3 weeks ago.I also started, against my desire, going to 6 pills each Sunday evening. I get so nauseus afterwards. It’s difficult to sleep because the burning in my stomach and I feel so lethargic the next day. But I started the 6 pills as ordered. Although last night I only took 5. THis was going to be my new routine: 1) start taking the pills on Friday evening and 2) only take 5 to keep the nausea down. I thought all was going to fine as long as I didn’t do things that could throw be back. But yesterday I worked a long hard day. I think I saw 13 patients. I was only supposed to work 4 hours but I worked 7 plus stayed an extra 1/2 hour to help out a colleague. I came home and my wonderful husband was making dinner because he could hear in my voice when I called that I was exhausted and he got concerned. I was getting cold as I drove home and by the time I got home I was really cold. This is a bad sign. I lay on the couch and read a magazine until dinner was ready. We then settled down for the evening to watch a movie and when I was changing clothes, I noticed the rash on my legs and abdomen. I just broke down and cried. I try so hard. I mean, I truly truly try hard. I really try hard to stay stress free, do gentle exercise, cut back my work hours and days. I even took up slow, calm walks and “hikes”. (A true hiker would laugh at my so-called hikes!) I don’t really even like hiking (yet). Maybe after I do it more I will really enjoy it. I take yoga. I take meditation. The only thing I really do sometimes becasue I absolutely love it, is jump rope. I lopve to skip rope for 45 minutes or more when I can. I have stopped working for 2 agencies becasue I have a hard time saying, “no Im sorry I cant work on Mondays or when my schedule gets too hectic. Especially with the presidency I MUST, absolutely must watch my stress. I try to work on gut instinct now and pull away when I must. I still have the workaholic mentality, that’s part of the problem. I love my career and desire to help out everybody who asks. My husband gets so disappointed in me, I do too. Because just 1 extremely fatiguing day can set me back for weeks. I am so sad that the love formy career got me into this position.
OMG rash is so slight but emerging :-(